Why won’t my hives go away after I use Benadryl?

I took a Benadryl an hour and a half ago and it seems like more and more hives are appearing. Should I take another one or wait a little while before taking another one? Is there anything I can do to make it go away faster?

4 comments to Why won’t my hives go away after I use Benadryl?

  • Bill P

    Give it some time.

  • SheRa

    Go to the dr. You may need a shot a predisone.

  • spiderlady632003

    What are you reacting to and are you sure they are hives?

    Benadryl can take a bit of time to kick in, but if your unsure of what is causing the hives then you should see a doctor, especially if the hives keeping appearing.

  • Mizz Kryst

    u have the same problem as me. I only take two bendryls and drinks lots of fluids and just relax and stay calm. Hives can also appear due to stress. So if you are stress, whatever you are stressing about leave it in God hands sweetie. Other than that be safe and just relax and stay calm and take your bendryls and stay cool. Hives can also come from you not being cool enough…Hope it help

Leave a Reply

 

 

 

You can use these HTML tags

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>